Follow on

Why You Feel Worse When You Take Your Thyroid Medication-Dr Hagmeyer Video

Have you ever wondered why you feel worse when you take your Thyroid medication. Is the dosage all wrong? Did the doctor prescribe the right kind of thyroid medication,  Are you reacting to something in the medication or is there something more serious going on? Some people wonder if they should even take their medication at all. Today’s Video unpacks many of these unanswered questions.

YouTube player

Other Articles Recommended By Our Readers

  1. If I Have to Take Thyroid Medication, Which one Is the Best For Me
  2. 10 Reasons It Feels Like Your Thyroid Medication Has Stopped Working.
  3. Ingredients Binders and Fillers in Thyroid Medication
  4. Thyroid Symptoms Despite Medication? You Might Be Suffering From A More Serious Condition.
  5. How High Reverse T3 will Cause Thyroid Symptoms
  6. IBS SIBO and Its Connection to Hypothyroidism

Learn more about Dr Hagmeyer approach to restoring Health Naturally.

See Other Recent Post!

Creating health doesn't have to be a guessing game!

Our Team will help you harness your health so you can trust your body and feel like YOU again. We can help find your Root Cause.